# SDR ABXA9900479

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46093
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5615374
- Condition: Corroded
- Location: Bs 1500-1620
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 34 LEFT, STATION 1500-1620 CORRODED.  REPAIRED IAW DC8 DWG 5615374.
